Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 4 May 2013

SOME STATISTICAL PROPERTIES OF THE SOLUTIONS OF A SYSTEM OF TWO DIMENSIONAL STOCHASTIC FREDHOLM INTEGRAL EQUATIONS CONTAINS GAMMA PROCESSES

Mohammad Wahdan Muflih1

Journal of Mathematics and Statistics, Volume 9, Issue 2, pp. 91–101 · doi.org/10.3844/jmssp.2013.91.101

6,897 accesses4,352 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In this study, we find the two solutions of a system of two dimensional stochastic Fredholm integral equations contains two gamma processes with different values of the two parameters (the first controls the rate of jump arrivals and the second inversely controls the jump size of this arrivals) in two cases and equal in the third that is to introduce two corresponding Probability Density Functions (PDF’s) and to derive some statistical properties (auto-covariance and spectral density functions) depending upon the maximum variance of each p.d.f with respect to the three cases. To indicate which of the three cases gives a highest correlation, the correlation coefficients between any pair of p.d.f’s related to every case are calculated. The solutions of the system of equations are found by the Adomian Decomposition Method (ADM), they are considered as a rapidly converging and geometrical infinite series. It is shown that, the highest correlation coefficient between any pair of p.d.f’s is when the parameters of the two gamma processes are equal to one. This study is interesting as a main goal by combining two fields of mathematics, integral equations and probability theory that is by using the analytical solutions of a system of two dimensional stochastic Fredholm integral equations.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2013 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Muflih, M. W. (2013). SOME STATISTICAL PROPERTIES OF THE SOLUTIONS OF A SYSTEM OF TWO DIMENSIONAL STOCHASTIC FREDHOLM INTEGRAL EQUATIONS CONTAINS GAMMA PROCESSES. Journal of Mathematics and Statistics, 9(2), 91–101. https://doi.org/10.3844/jmssp.2013.91.101

Licence
© Science Publications
Issue
Volume 9, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
SOME STATISTICAL PROPERTIES OF THE SOLUTIONS OF A SYSTEM OF TWO DIMENSIONAL STOCHASTIC FREDHOLM INTEGRAL EQUATIONS CONTAINS GAMMA PROCESSESJournal of Mathematics and Statistics · Volume 9, Issue 2 · pp. 91–101 · © Science PublicationsDownload